# SDR 05FDEA04267

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 27,211 hours, 7,355 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING ENGINE RUNUP FOR T/O AT APPROX 40 PERCENT N1 REV NR 2 UNLOCK LT CAME ON.  TRIED AGAIN WITH SAME RESULT MEL.  ACN RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-C CATEGORY: C EXPIRATION: 19DEC05  "MEL 78-30-01-C: ENGINE (IDENTIFY 1 OR 2) 2 THRUST  REVERSER - INOP.  THRUST REVERSER IS DEACTIVATED IN  FORWARD THRUST POSITION."
